| Model Number |
3542655 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Codes |
Breast Cancer (1759); Breast Discomfort/Pain (4504)
| Date of Event |
03/01/2016
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a female who underwent a breast augmentation revision with a mentor siltex round moderate profile, 350cc saline prosthesis experienced left-sided deflation and breast pain post procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.Note: this complain is part of a legacy complaint that was reported initially under mentor reference number: (b)(4).This pc is repotting the new event reported on (b)(6) 2023.
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: na.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
[safety_note] impacted product number: (b)(4) | product name: sal siltex rnd diap pkg 350cc | notes: it was reported that a female patient who underwent breast augmentation revision surgery with mentor sal siltex rnd diap pkg 350cc gel breast implants was diagnosed with breast cancer.Per the additional information received on 03-jan-2025, the patient reported being diagnosed with breast cancer.The right breast implant was replaced, but the left implant was not due to ongoing cancer treatment.The right breast implant was removed on (b)(6) 2024.No further information was provided at the time of this review.Should more information become available, this note will be updated and the case will be reassessed.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per the additional information received on (b)(6) 2025.Summary of the information provided: ¿confirmed patient did have surgery on (b)(6) 2024 to remove both implants and replace the right side.Patient has not replaced left side yet as she was going through treatment on the left side for her cancer¿.Manufacturer¿s reference number: (b)(4).